Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

I. Publications by Humboldt Research Fellows from abroad in 2016

Mathematics

Asharabi, Dr. Rashad

, Saudi Arabia
Field of research: Analysis
Host: Prof. Dr. Jürgen Prestin Universität zu Lübeck
  • Mahmoud H. Annaby and Rashad M. Asharabi: Bounds for truncation and perturbation errors of nonuniform sampling series. In: BIT Numerical Mathematics . 56, 2016, p. 807 - 832 [Nonuniform sampling theorems , Truncation, amplitude and jitter errors].

  • Rashad M. Asharabi and Jürgen Prestin: On two-dimensional classical and Hermite sampling. In: IMA Journal of Numerical Analysis. 36, 2016, p. 851 - 871 [Multidimensional sampling; generalized sampling; error bounds; Gaussian convergence factor.].

  • Rashad M. Asharabi: Generalized sinc-Gaussian sampling involving derivatives. In: Numerical Algorithms. ----, 2016, p. DOI 10.1007/s11075-016-0129-4 [Generalized sampling, Sinc approximation, Gaussian multiplier, Error bounds].

David, Dr. Liana

Universität Hamburg, Germany
Field of research: Geometry
Host: Prof. Dr. Claus Hertling Universität Mannheim
  • Liana David : On cotangent manifolds, complex structures and generalized geometry. In: Annales de l'Institut Fourier. 66, 2016, p. 1 - 28 [complex and generalized complex structures, Lie groups, special complex geometry ].

Davis, Dr. Simon

Research Foundation of Southern California, Inc., United States of America
Field of research: Analysis
Host: Prof. Dr. Elmar Schrohe Universität Potsdam
  • Simon Davis: String Field Solutions and Perturbation Series. In: Pac. J. Appl. Math.. 7, 2016, p. 143 - 147 [string theory].

  • Simon Davis: The Quantum Consistency of the Twelve-Dimensional Theory. In: Int. J. Mod. Phys. A. 31, 2016, p. 1 - 20 [quantum theory, geometry].

  • Simon Davis : Physical Consistency of Theories with Fermions in the Division Algebras. In: Quantum Phys. Lett. . 5, 2016, p. 1 - 5 [quantum field theory, string theory].

Gatsinzi, Dr. Jean-Baptiste

University of Namibia, Namibia
Field of research: Topology
Host: Prof. Dr. Hans-Joachim Baues Max-Planck-Institut für Mathematik
  • Jean Baptiste Gatsinzi: Hochschild cohomology of a Sullivan algebra. In: Mediterranean Journal of Mathematics. 13, 2016, p. 3765 - 3776 [Algebraic Topology].

Grushkovskaya, Dr. Victoria

National Academy of Sciences of Ukraine, Ukraine
Field of research: Applied mathematics
Host: Prof. Dr. Frank Allgöwer Universität Stuttgart
  • Alexander Zuyev, Victoria Grushkovskaya, Peter Benner: Time-varying stabilization of a class of driftless systems satisfying second-order controllability conditions. In: Proceeding of the 2016 European Control Conference. 2016, p. 575 - 580 [exponential stability, nonholonomic system, Lie algebra rank condition, sampling control, Lyapunov function, Volterra series, degree theory].

  • Victoria Grushkovskaya: On the influence of resonances on the asymptotic behavior of trajectories of nonlinear systems in critical cases. In: Nonlinear Dynamics. 86, 2016, p. 587 - 603 [Asymptotic behavior, decay estimate, essentially nonlinear system, resonance, asymptotic stability, Lyapunov function].

  • Victoria Grushkovskaya: Asymptotic behavior of solutions of nonlinear systems with multiple imaginary eigenvalues. In: PAMM - Proceedings in Applied Mathematics and Mechanics. 16, 2016, p. 271 - 272.

  • Victoria Grushkovskaya, Christian Ebenbauer: Multi-Agent Coordination with Lagrangian Measurements. In: IFAC-PapersOnLine. 49, 2016, p. 115 - 120 [ multi-agent systems; convex optimization problem; asymptotic stability; extremum seeking; distributed control].

Koley, Dr. Ujjwal

Tata Institute of Fundamental Research, India
Field of research: Analysis
Host: Prof. Dr. Christian Klingenberg Julius-Maximilians-Universität Würzburg
  • Ujjwal Koley: Finite Difference Schemes for the Korteweg-de Vries-Kawahara Equation. In: International Journal of Numerical Analysis and Modeling. 13(3), 2016, p. 344 - 367 [Kawahara Equation, finite difference scheme, implicit schemes, convergence, existence.].

  • Ujjwal Koley, Rajib Dutta, Helge Holden, and Nils Henrik Risebro: Convergence of Finite Difference Schemes for the Benjamin-Ono Equation . In: Numerische Mathematik. 134(2), 2016, p. 249 - 274 [Benjamin Ono Equation, Finite Difference Scheme, Convergence].

  • Ujjwal Koley, Rajib Dutta, and Deep Ray: Convergence of Fully Discrete Schemes for Diffusive dispersive Conservation Laws with Discontinuous Coefficient. In: ESAIM: Mathematical Modelling and Numerical Analysis. 50, 2016, p. 1289 - 1331 [Conservation laws, discontinuous flux, diffusive-dispersive approximation, finite difference scheme, convergence, entropy condition, nonclassical shock.].

  • Ujjwal Koley, Rony Touma, and Christian Klingenberg: Well-balanced Unstaggered Central Schemes for the Euler Equations with Gravitation,. In: SIAM Journal on Scientific Computing. 38(5), 2016, p. B773 - B807 [Euler equations, well-balanced, unstaggered central schemes, finite volume methods, gravitational field].

Kravvaritis, Dr. Christos

National Technical University of Athens, Greece
Field of research: Numerical analysis
Host: Prof. Dr. Thomas Huckle Technische Universität München
  • Prof. Dr. Matthias Bolten, Univ.-Prof. Dr. Thomas Huckle, Dr. Christos Kravvaritis: Sparse matrix approximations for multigrid methods . In: Linear Algebra and its Applications. 502, 2016, p. 58 - 76 [multigrid, Toeplitz matrices, generating functions, sparse matrix approximations].

  • Dr. Christos Kravvaritis: Hadamard Matrices: Insights into Their Growth Factor and Determinant Computations. In: Mathematical Analysis, Approximation Theory and Their Applications. (Ed. Themistocles M. Rassias, Vijay Gupta) Switzerland: Springer, 2016, p. 387 - 419 [Hadamard matrices, Gaussian Elimination, pivoting, determinant computations].

Martini, Dr. Alessio

University of Birmingham, United Kingdom
Field of research: Analysis
Host: Prof. Dr. Detlef Müller Christian-Albrechts-Universität zu Kiel
  • Alessio Martini, Detlef Müller: Spectral multipliers on 2-step groups: topological versus homogeneous dimension. In: Geometric and Functional Analysis. 26, 2016, p. 680 - 702 [Nilpotent Lie group, Spectral multiplier, Sub-Laplacian, Mihlin-Hörmander multiplier, Singular integral operator].

Nguyen, Prof. Dr. Thieu Huy

Hanoi University of Science and Technology, Vietnam
Field of research: Analysis
Host: Prof. Dr. Matthias Hieber Technische Universität Darmstadt
  • Thieu Huy Nguyen, Quy Dang Ngo: Existence, uniqueness and conditional stability of periodic solutions to evolution equations. In: Journal of Mathematical Analysis and Applications . 433 , 2016, p. 1190 - 1203 [Evolution equations, Exponential dichotomy, periodic solutions, conditional stability].

  • Thieu Huy Nguyen, Quy Dang Ngo: Periodic solutions to evolution equations: existence, conditional stability and admissibility of function spaces. In: Annales Polonici Mathematici . 116 , 2016, p. 173 - 195 [semilinear evolution equations; periodic solutions; exponential dichotomy; admissible function space; conditional stability ].

  • Thieu Huy Nguyen, Viet Duoc Trinh and Xuan Khanh Dinh: Attraction Property of Admissible Integral Manifolds and Applications to Fisher-Kolmogorov Model. In: Taiwanese Journal of Mathematics . 20 , 2016, p. 365 - 385 [Invariant Manifolds; Admissibility; Attraction Property; Admissible spaces; Fisher-Kolmogorov Model].

  • Matthias Geissert, Matthias Hieber, Thieu Huy Nguyen: A General Approach to Time Periodic Incompressible Viscous Fluid Flow Problems. In: Archive for Rational Mechanics and Analysis . 220, 2016, p. 1095 - 1118 [Incompressible fluid flow; periodic solutions; Navier–Stokes–Oseen flow; the Navier–Stokes flows past rotating obstacles and in the geophysical setting, Ornstein–Uhlenbeck and diffusion equations on rough domains].

  • Thieu Huy Nguyen, Xuan Quang Bui: Sectorial operators and inertial manifolds for partial functional differential equations in admissible spaces. In: Applicable Analysis and Discrete Mathematics . 10, 2016, p. 262 - 291 [Sectorial operators, Functional PDE, Admissible spaces, Inertial manifolds, Non-uniform Lipschitz functions].

  • Thieu Huy Nguyen, Thi Ngoc Ha Vu, Truong Xuan Pham: Boundedness and stability of solutions to semi-linear equations and applications to fluid dynamics. In: Communications on Pure and Applied Analysis . 15 , 2016, p. 2103 - 2116 [Semi-linear evolution equations, boundedness and stability of solutions, fluid flow problems, exterior domains].

Nkemzi, Prof. Dr. Boniface Belagoa

University of Buea, Cameroon
Field of research: Numerical analysis
Host: Dr. Michael Jung Hochschule für Technik und Wirtschaft Dresden (FH)
  • Boniface Nkemzi: On the coefficients of the singularities of Maxwell's equations near polyhedral edges. In: Mathematical Problems in Engineering. 2016, 2016, p. 1 - 18 [Equations of electromagnetism, Singularities of solution, Extraction formulas for the coefficients of the singularitis].

Radchenko, Prof. Dr. Vadym

Kiev National University - Taras Shevchenko -, Ukraine
Field of research: Probability calculus, theory of probabilities, stochastics
Host: Prof. Dr. Martina Zähle Friedrich-Schiller-Universität Jena
  • Vadym Radchenko: Stratonovich-type integral with respect to a general stochastic measure. In: Stochastics. 88, 2016, p. 1060 - 1072 [stochastic measure; Stratonovich integral; stochastic integrals; strong cubic variation; Doss--Sussmann transformation].

Rusev, Prof. Dr. Peter Kirilov

Bulgarian Academy of Sciences, Bulgaria
Field of research: Analysis
Host: Prof. Dr. Wolfgang Luh Universität Trier
  • Peter Rusev: An Invitation to Bessel Functions. Sofia, Bulgarien: Prof. Martin Drinov Publishing House, 2016, 180 pp.

Shehu, Dr. Yekini

University of Nigeria, Germany
Field of research: Analysis
Host: Prof. Dr. Christian Kanzow Julius-Maximilians-Universität Würzburg
  • Yekini Shehu: Strong convergence theorem for Multiple Sets Split Feasibility Problems in Banach Spaces. In: Numerical Funct. Anal. Optim.. 37, 2016, p. 1021 - 1036 [Optimization, Fixed Point Theory, Nonlinear Operator Theory].

  • Yekini Shehu, Olaniyi S. Iyiola, Cyril D. Enyi: An iterative algorithm for solving split feasibility problems and fixed point problems in Banach spaces. In: Numer. Algor.. 72, 2016, p. 835 - 864 [Optimization, Fixed Point Theory, Nonlinear Operator Theory, Numerical Analysis].

  • Yekini Shehu, Ferdinard U. Ogbuisi, Olaniyi S. Iyiola: Convergence Analysis of an iterative algorithm for fixed point problems and split feasibility problems in certain Banach spaces. In: Optimization. 65, 2016, p. 299 - 323 [Optimization, Nonlinear Operator Theory, Numerical Analysis].

  • Yekini Shehu, O. T. Mewomo, F. U. Ogbuisi: Further investigation into approximation of a common solution of fixed point problems and split feasibility problems. In: Acta Math. Sci.. 36, 2016, p. 913 - 930 [Optimization, Nonlinear Operator Theory].

  • Yekini Shehu, O. T. Mewomo: Further Investigation into Split Common Fixed Point Problem for Demicontractive Operators. In: Acta Math. Sin.. 32, 2016, p. 1357 - 1376 [Functional Analysis, Fixed Point Theory, Optimization].

  • Gang Cai, Yekini Shehu, Olaniyi S. Iyiola: Iterative algorithms for solving variational inequalities and fixed point problems for asymptotically nonexpansive mappings in Banach spaces. In: Numer. Algor.. 73, 2016, p. 869 - 906 [Optimization, Fixed Point Theory, Numerical Analysis].

  • Olaniyi S. Iyiola, Yekini Shehu: A cyclic iterative method for solving Multiple Sets Split Feasibility Problems in Banach Spaces. In: Quaest. Math.. 39, 2016, p. 959 - 975 [Optimization, Fixed Point Theory, Numerical Analysis].

Vlachos, Prof. Dr. Theodoros

University of Ioannina, Greece
Field of research: Pure mathematics
Host: Prof. Dr. Jost-Hinrich Eschenburg Universität Augsburg
  • Prof. Dr. Theodoros Vlachos: Exceptional minimal surfaces in spheres. In: Manuscripta Mathematica. 150, 2016, p. 73 - 98 [Exceptional minimal surfaces, spheres, polar surfaces, pseudoholomorphic curves].

  • Prof. Dr. Theodoros Vlachos: Exceptional minimal surfaces in spheres. In: Manuscripta Mathematica. 150, 2016, p. 73 - 98 [Exceptional minimal surfaces, spheres, polar surfaces, pseudoholomorphic curves].

Wojtylak, Dr. Michal

Jagiellonian University, Poland
Field of research: Analysis
Host: Prof. Dr. Olga Holtz Technische Universität Berlin
  • Maxim Derevyagin, Luca Perotti, Michal Wojtylak: Truncations of a class of pseudo-Hermitian tridiagonal matrices. In: Journal of Mathematical Analysis and Applications. 438, 2016, p. 738 - 758 [Linear algebra, operator theory, tridiagonal matrix, indefinite inner product spaces].

Xiang, Prof. Dr. Daohong

Zhejiang Normal University, People's Republic of China
Field of research: Applied mathematics
Host: Prof. Dr. Andreas Christmann Universität Bayreuth
  • Andreas Christmann, Florian Dumpert and Dao-Hong Xiang: On extension theorems and their connection to universal consistency in machine learning. In: Analysis and Applications. 14, 2016, p. 795 - 808 [Machine learning; kernel learning; universal consistency; Dugundji extension theorem; Lusin’s theorem; denseness; reproducing kernel Hilbert space.].

Zainoulline, Prof. Dr. Kirill

University of Ottawa, Canada
Field of research: Algebra
Host: Prof. Dr. Ulf Rehmann Universität Bielefeld
  • Baptiste Calmes, Kirill Zainoulline, Changlong Zhong: A coproduct structure on the formal affine Demazure algebra. In: Mathematische Zeitschrift. 282, 2016, p. 1191 - 1218.

  • Baptiste Calmes, Kirill Zainoulline, Changlong Zhong: Equivariant oriented cohomology of flag varieties. In: Documenta Mathematica. Extra Volume: Alexander S. Merkurjev's Sixtieth Birthday. 2016, p. 113 - 144.